Affordable Access

Access to the full text

Stability analysis for a class of fractional-order nonlinear systems with time-varying delays

Authors
  • Rahmanipour, Pourya1
  • Ghadiri, Hamid1
  • 1 Islamic Azad University, Qazvin, Iran , Qazvin (Iran)
Type
Published Article
Journal
Soft Computing
Publisher
Springer-Verlag
Publication Date
Jul 02, 2020
Volume
24
Issue
22
Pages
17445–17453
Identifiers
DOI: 10.1007/s00500-020-05118-w
Source
Springer Nature
Keywords
License
Yellow

Abstract

This paper presents the stability analysis problem of fractional-order nonlinear systems with time-varying delay. After formulating the problem and selecting the nonlinear model as the system under study, stability analysis and expression of the sufficient conditions for fractional-order nonlinear systems with time-varying delay are obtained using two different methods. In these methods, sufficient conditions for stability of fractional-order nonlinear systems are found in the form of satisfying some inequalities based on norms of nonlinear functions in the system and in terms of linear matrix inequality according fractional-order and nonlinear functions. In each case, despite the presence of time-varying delay, the system stability is ensured by meeting the stability sufficient conditions in terms of an inequality of functions and system parameters. Finally, numerical examples are given to determine the effectiveness of the proposed theorem.

Report this publication

Statistics

Seen <100 times